# SDR CALA2023070502167

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 30,470 hours, 10,963 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 147S5660U3
- Condition: Corroded
- Location: Lav E
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-06-3-0049 CORROSION BY INBOARD LAV E FITTING ON MAIN DECK S TRUCTURE BY BS 947 REPLACED FITTING ON MAIN DECK STRUCTURE AT STA 947 IAW SRM 51-40 -02-0G-0 PARA 7.  DATA WAS TRANSRIBED FROM PAPER DOC AERSALE WO 003953 NR 33008 WORK ACP BY MECH V937322 INSP BY AQC004
